# SDR WRLA2008059

- Difficulty date: July 16, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

GEC8284 EDDP/K JFK 07/16 ITEM:  PRECAUTIONARY SHUT DOWN OF NR 3 ENG DUE TO OIL QUANTITY IN THE RESERVOIR, 2 QUARTS, BOXED IN YELLOW ON SHUT DOWN.  OIL TEMP 108C OIL PRESSURE 146PSID AT FL 280 THROTTLE IDLE, N2 69.5.  OPEN.  (S)
